Doctor insights on:
Hair brushing/growth: Not that I am aware. Talk with your doc, if thin brows, may be genetic or due to condition such as a thyroid problem. ...Read more
Many possibilities: You did not explain how you treat your hair. Do you use curling irons a lot? Have you had it straightened and colored in addition? Those could certainly make your hair break. In terms of it falling out you need to be analyzed whether or not your thyroid is normal, your ferritin level is normal and whether or not you have lost a lot of weight recently or have been under a great deal of stress. An e. ...Read more
See an MD: Sounds like alopecia. You should see a dermatologist for a definitive diagnosis and treatment plan. ...Read more
Cause for Hair loss: You need to find out why you are losing hair. Hair loss can be a sign of hormonal imbalance such as thyroid or sex hormones. Certain medications can also cause hair loss. Poor nutrition can also cause hair loss. You get the picture. It is important to see a doctor to help you figure out what might be causing your hair loss Take care ...Read more
My hair is frizzy, slightly thin, would applying hair protein(in hair salon) harm my scalp causing hair loss in the future?
Does applying almond oil , caster oil, vaseline nd cocunut oil makes eye lashes grow if not then how to make eye lashes preety and grow naturally?
Everyone's different: Some people have longer lashes. Others have shorter lashes. There's no "natural" substance to put on the lashes or eyelids to make eyelashes grow more than they would naturally grow by themselves. If a person is wanting to try something, she can ask to try Latisse (bimatoprost) (prescription needed), which is an eyedrop medication to grow eyelashes, making them longer, thicker, and darker. ...Read more
No: Only those drops that fall under the prostaglandin classification have the side effect of growing long lashes. Such drugs go by the trade names of lumigan, travatan z and Xalatan (no generic latanoprost). Latisse (bimatoprost) is Lumigan that is applied to the lashes for the sole purpose of growing long lashes and is a cosmetic form of the medication available by prescription. ...Read moreSee 1 more doctor answer
Maybe: The prescription latisse, (bimatoprost) does have a known side effect of turning blue eyes brown.--this is rare. If you use this product, be careful and apply a small amount only to your lash line. In my opinion, however, the more commonly seen side-effect from the above product is causing the skin around your eyes to darken. ...Read more
Hair loss: And not your head hair? If you are losing hair on many body parts you must see your primary doctor for complete evaluation - history, physical exam, and labs. If that does not answer your concerns your doctor will refer you to a specialist - most likely a Dermatologist. ...Read more
Long list.: Itchy hair can be caused by dry scalp, seborrhea, irritants (hair products/treatments), skin infections (can be ringworm, lice, scabies), insect bites, skin disorders (psoriasis or eczema, for example)... The list is long, so it is best to have your gp or a dermatologist check it out. ...Read moreSee 1 more doctor answer